# SDR ASOA20160926047A

- Difficulty date: September 26, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 20,859 hours, 23,314 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH6703217211
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND RT FLOORBEAM CORRODED.  R & R THE FLOORBEAM IAW SRM 51-21-06-001-A01, 51-42-06-001-A01, AND REO 670-53-00-390 SHT 3, TABLE 3.
